# SDR SIMA200624803

- Difficulty date: August 31, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N707EB
- Make and model: Emb EMB-135LR
- Aircraft serial: 145195
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Cabin Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LGA - FLT 4866 - STRONG MELTING/BURNING SMELL OF ELECTRICAL WIRING FROM ROW 5 TO BACK OF AIRCRAFT.  RAI LIGHT BALLAST.  OPS CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.  (M)
